Approximate Solutions for Fractional Differential Equation in the Unit Disk.

Ibrahim, Rabha W. (2011) Approximate Solutions for Fractional Differential Equation in the Unit Disk. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (64). pp. 1-11.

[img] PDF
p603.pdf

Download (116kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: Approximate Solutions for Fractional Differential Equation in the Unit Disk.
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 22 Aug 2011
Last Modified: 01 Apr 2012
URI: http://repository.um.edu.my/id/eprint/14385

Actions (login required)

View Item View Item